Table of Contents


Shyam B. Dhage, Bapurao C. Dhage
On local nonunique random fixed point theorems for Dhage type contractive mappings in Polish spaces
Adv. Fixed Point Theory, 4 (2014), 462-478
PDF

H. M. Abu-Donia, M. S. Bakry
Common fixed points of (ψ −ϕ)-weak and generalized (ψ −ϕ)-weak contraction for two mappings
Adv. Fixed Point Theory, 4 (2014), 479-490
PDF

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala
Fixed point theorems for set-valued quasi-contraction maps in a G-metric space
Adv. Fixed Point Theory, 4 (2014), 491-508
PDF

Nabil M. Mlaiki
Common fixed points in complex S-metric space
Adv. Fixed Point Theory, 4 (2014), 509-524
PDF

Penumarthy Parvateesam Murthy, Tanmoy Som, Erdal Karapinar
A fixed-point principle for a pair of non-commutative operators
Adv. Fixed Point Theory, 4 (2014), 525-531
PDF

Sachin V. Bedre, S. M. Khairnar, B. S. Desale
Fixed point theorems for M-contraction type maps in partially ordered metric spaces and applications
Adv. Fixed Point Theory, 4 (2014), 532-554
PDF

Nadjeh Redjel
On some extensions of Banach's contraction principle and applications to the convergence and stability of some iterative processes
Adv. Fixed Point Theory, 4 (2014), 555-570
PDF

Rommel O. Gregorio
Fixed point theorems of multi-valued and single-valued mappings in partial metric spaces
Adv. Fixed Point Theory, 4 (2014), 571-585
PDF

S. V. Bedre, S. M. Khairnar, B. S. Desale
Some nonunique random fixed point theorems in Polish spaces
Adv. Fixed Point Theory, 4 (2014), 586-604
PDF

Anupam Sharma, Mohammad Imdad
Approximating fixed points of generalized nonexpansive mappings via faster iteration schemes
Adv. Fixed Point Theory, 4 (2014), 605-623
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation